# SDR AU000693

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- Engine: Lyc O320*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: B43E
- Condition: Faulty
- Location: Altimeter, Barom
- Component: Altimeter, Barom
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER FAULTY.  (X)
